# SDR LR7A2013092000712

- Difficulty date: September 20, 2013
- Submitted: September 21, 2013
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 38,900 hours, 16,239 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice Plate
- Part number: 33196858
- Condition: Cracked
- Location: Bs 497
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, FOUND FS 497 OVERHEAD BULKHEAD'S CAP SPLICE PLATE CRACKED, RT SIDE, RBL 50, WL 266.  REPAIRED BY REPLACEMENT ACCOMPLISHED IAW SMP515B, 51-20-00 AND DWG 3319685. NR N51.
